MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEM; VSP RECONSTRUCTION

3D SYSTEMS HEALTHCARE VSP SYSTEM; VSP RECONSTRUCTION
Model Number Fibula Cutting Guide with Implant Placement
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
For a vsp reconstruction procedure, the surgeon identified an error documented in the 3d systems case report.The plan b vsp reconstruction surgical plan documented the plan a fibula guide in one of the images.
 
Additional Manufacturer Narrative
This issue was identified by the surgeon during surgery, but did not contribute to any significant surgical delay.3d systems verified that the manufactured hybrid fibula cutting guides for both plan a and plan b were designed to the correct surgical plans, respectively; and the issue was isolated to a case report documentation error.3d systems corrected the case report and submitted a new revision to the surgeon during surgery.The surgical outcome was successful with no reported adverse effects to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
VSP SYSTEM
Common Device Name
VSP RECONSTRUCTION
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 south alkire circle
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 south alkire circle
littleton CO 80127
Manufacturer Contact
ben johnson
5381 south alkire circle
littleton, CO 80127
7206431055
MDR Report Key12849857
Report Number1724955-2021-00007
Device Sequence Number11835360
Product Code DZJ
UDI-Device Identifier00816847020770
UDI-Public(01)00816847020770(10)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120956
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Relabeling
Type of Report Initial
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFibula Cutting Guide with Implant Placement
Device Catalogue NumberVSPR-507
Device Lot Number156353
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Initial Report FDA Received Date11/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexFemale